# SDR REX2008F00046

- Difficulty date: August 22, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 85D10011
- Part serial: 1436B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 17,114 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS 8 RECEIVED FLAP FAIL WHEN FLAPS REACHED 8 QRH FOLLOWED EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  TROUBLESHOT FLAP SYSTEM PER BOMBARDIER FAULT ISOLATION MANUAL (FIM) R&R THE LT BPSU (BRAKE POSITION SENSING UNIT) IAW BOMBARDIER AMM.
